# SDR GTIA011033

- Difficulty date: August 21, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT LOWER CARGO COMPARTMENT CARGO DOOR AFT LATCH FITTING CHAFED.  REMOVED LATCH FITTING IAW BOEING MD80 SRM 51-30-1.  FOUND TO BE OUT OF LIMITS IAW BOEING MD80 SRM 53-01 AND 52-30-1.  REPLACED LATCH FITTING TORQUE TUBE IAW OHM 52-30-1.  (M)
